# SDR TSAA0553059

- Difficulty date: October 24, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 42,579 hours, 60,613 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 6546547591
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 727, WL 202.6, RBL 10.0", CLIP UPPER CRACKED.
